# SDR WRLA2008052

- Difficulty date: June 6, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MAINTENANCE FOUND AFT FUSELAGE WASTE TANK COMPARTMENT CORROSION ON FRAME LOWER LEG 1967 LBL 6-10.  REPAIRED IAW SRM 63-30-00 FIG 9 & 10 VOL 1.  (S)
